welcome to the health care magic forum,you havent mentioned about your weight?
any ways since your cholesterol is 225 it should get below 200 ,and if you have diabetes or hypertension then its not good ,adjustment in the life style and some precautions can help u in a better way !
1.Follow regular exercise,walk atleast 40 mins daily.
2.avoid smoking ,if u do so .
3.avoid eating non-veg,fried food-stuffs.
4.last but not the least ,avoid stress.
normal triglyceride level is Less than 150 mg/dL.cholesterol level should be below 200.so you are in borderline .you cn reduce them by regular excercise and diet modification. avoid saturated fat like ghee, palm oin,vanaspati. take sunflower oil.take food 2 hr before sleep in night.take lot of fruits and green leafy veg and whole grain.avoid stress and take adequate sleep.pranayam and yoga are also helpful.
hope this information is helpful. take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 43 years old male.check cholesterol DATE 22/09/2013) 1. CHOLESTEROL TOTAL SERUM 180 , 2. TRIGLYCERIDES LEVEL SERUM 292 , 3. HDL CHOLES SERUM 28 , 4. LDL 94 , 5. VLDL 58.40 , 6. LDL/HDL RATIO 3.3 , 7. CHOL/HDL RATIO 6.4 Taken Medicine Mactor-F for three months at dinner .Again check cholesterol DATE 20/01/2014) 1. CHOLESTEROL TOTAL SERUM 176 , 2. TRIGLYCERIDES LEVEL SERUM 243 , 3. HDL CHOLES SERUM 26 , 4. LDL 101 , 5. VLDL 48.60 , 6. LDL/HDL RATIO 3.9 , 7. CHOL/HDL RATIO 6.8 Doctor change medicine ROSAVEL -F (10MG) For 2 months. Please advice what to do.My HDL is low & tryglycerides is high.
Hello Doctor, I am male, 43 years old, 181 cm, 80 kg, from India. I have had varying cholesterol levels (very high risk 350+, to normal to 200+ high bad and low good) in the last 2 years depending on the medicine I have been taking. I was advised to have Fibator 10 mg and later 5 mg. After over an year and a half I happened read about its side effects - the visible ones for me were rashes and boils on my posterior and sever urinary infection about 10 months ago - and so changed my doctor. My new doc prescribed me Rozavel F 5, I have been using it for the last month and a half, but the rashes with severe itching refuse to go away and this now has a new side effect - wind. What should I do now? Change the doctor again, change the medicine or just try and reduce my cholesterol level with diet and exercise only?
I have just been denied spousal life insurance due to a cholesterol of 262. I am 57 years old, 5 4 tall and weigh 158 lbs. I have a history of high cholesterol from both my parents. I know I should lose 15-20 pounds and am trying with exercise and healthy eating. What else can I do? I am not happy about this and would like to control it without medication if possible
I am a 47 year old diabetic lady, who had a Gastric Band fitted three years ago, and lost 6 stones. Before having this procedure, I had slightly raised cholesterol, but not high enough for medication. Over the last three years my Total Cholesterol level has gradually increased from 5.4 to now 7.1 My Bad cholestrol is very high, but my good cholesterol is VERY good, I don t have the exact figures. My Dr put me on Simvastatin approx three years ago. I took them willingly, and carried on my life as best I could, not realising how tiered and exhausted they made me feel with lots of aches and pains, I thought my problems where early menopause. Anyway last year after much research on the internet, I discovered that statins could give bad side affect in concentration and tiredness and muscle weakness, so I decided to address this with my Dr. Who instead of listening, gave me another tablet to take on top of the statins, because my cholesterol had started to rise again. (Sorry don t have the name of this one) I took these for a month, and they made me almost incapable of getting out of bed, the tiredness was so debilitating. I decided to stop taking them, and the Simvastatins. So I gradually weaned myself off of the drugs. I had decided not to tell the Dr, so I did it on my own. Anyway, when I went back to the Dr about something else a few months later, I told them what I had done, they strongly advised me to take another type of Statin. This time Atrovastatin 10mg was to be taken. I said I would but if they made me feel bad, I would stop them straight away. I took them for 10 days and started to get all the same side effects so just stopped, and the Dr could not persuade me to re take them. Then this year I have had a cholesterol test, and I am now showing a total of 7.1 When they told me how high it was, I said I didn’t care, because Id rather die tomorrow, than spend any more time taking these drugs. Anyhow they persuaded me to have one more try, and have given me Fluvastatin 20mg. That was nearly a month ago, and I haven’t talked myself into starting to take them yet, but would just like some general advice about High Cholesterol. Does high cholesterol mean that I’m going to have a heart attack or does it just mean I might? I do have heart problems in my family, my mother died at 48 of a massive stroke, but she was very over weight, and my father has just been prescribed Simvastins, for his high cholesterol, and he like me now, is a very slight man, he is 74 years old, and has developed Altzimers. He has also started to complain about tiredness and weakness ( possibly the same side effects as me). He does not eat a lot of high fat foods, and often forgetting to eat at all unless it is put infront of him. Can cholesterol really be inherited? What can I do? I live in the Mediterranean most of the time, so I feel my life style is very healthy. I eat plenty of fruit and veg, I drink moderately and do not smoke. We cant get takeaway food here, so nearly everything is prepared from scratch. My only vice is butter, and that is only when I m worrying about all this. Is there any alternatives to Statins, I did read something about a dialysis machine for cholesterol? But that was a long time ago, and was in the early stage of development. Should I try these next ones, or just forget it and see what happens. I like my life now, When I was on the Simvastatins, I felt I had no life at all, almost like I was taking part in someone else s life, not quite mine. I don t want to go back to feeling like that. Please help....
Hi I m 45 had RAIodine in 2005, on L thyroxine 100microgram now. Thyroid profile always normal however my total cholesterol is elevated 6.4 mmol/l(1.03)mmol/l.
Recently I had a vertigo last month, Neurologist told I had vestibulopathy. I also feeling cold especially on my hand and feet also has tingling and numbess, sleep and dizzy on and off. I am on Betaserc bd and tebonin gingko OD. What do you think I m suffering?
I have a question about heart rates and health in general. When I work out my heart rate seems all over the place. Today it went down to 55 and then jumped to 145 and then back down to 55 depending on how I was breathing. Is this dangerous? I feel completely fine. I thought that there might be something wrong with the machine I was using, but I tried the same thing on another machine and had similar results. One time, my heart rate went as high as 232. Also, when I sleep, my heart rate sky rockets after feeling really cold and waking up. I was told I m having panic attacks without anybody actually checking me out or running any tests. I used to be on medication for depression, but I stopped taking it because it seemed like the medication made these episodes worse. It s as if my body is thinking backwards in these situations. I m learning to just live with it, but I can t help but wonder why it happens to begin with. It doesn t seem normal. Also, my cholesterol was a little high at a health screening, so I ve cut back on dairy, and I don t eat a lot of junk food to begin with. I ve been to the doctors several times, but they just tell me my heart is healthy and sounds good. I wish people could see what s going on while I m sleeping or while I m exercising because those are the times I m really having issues. Any insight, suggestions, or advice would be appreciated.
Hi. Over the past month or so, any time I turn over to the other side in while in bed, my heart beats quickly, and I feel as though I just got finished running in a race; I have that exhausted feeling without the hard breathing. Also throughout the day, I have a shortness of breath and feel exhausted when doing anything like the laundry, making the bed, or cleaning. I have to sit down for about 10-15 minutes to rest. I also have GERD. I had an EKG, and that came back normal. I currently take 40 mg of Prilosec, and 100 mg of Zoloft. All of my bloodwork came back normal: WBC count RBC count, cholesterol, etc. I am scheduled to have a stress test, but I was wondering if it could be something else? Thank you!
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?